# SDR SWAA2018111426744

- Difficulty date: October 14, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 61,759 hours, 36,101 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A641614
- Part serial: 000807
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CRACKED AT THE NR 4 BEAM.  R&R DOOR PER AMM.
